# SDR 9718096302

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, E, D

## Discrepancy

ON TAKEOFF ROLL, THE CREW HEARD A LOUD POP FROM THE NR 4 ENGINE.  THE EGT ROSE INTO THE RED AND OIL PRESSURE BEGAN TO DROP.  THE ENGINE WAS SHUT DOWN AND TAKEOFF WAS ABORTED AT 20 TO 25 KTS.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE FOUND METAL IN THE TAILPIPE.  THE ENGINE WAS REPLACED.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
